# SDR HEEA075496

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 14,624 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rod
- Part number: 206011725001
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD BEARING WORN. SCRAPPED.
